# SDR MWEA070205

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 52,476 hours, 48,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT 1A NOT SHOWING FLASHING RED CHARGE INDICATION.  REMOVED AND REPLACED BATTERY.
